# SDR SIMA200519308

- Difficulty date: June 26, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14533888001
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STRINGER 19 LT CHAFED BETWEEN FRAMES 52, 53.  REPLACED DAMAGED STRINGER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
